- Submission of Manuscripts
- Abstracting & Indexing
- Editorial Information
- More ...
- Comments (2)
Aims and Scope
Discrete Mathematics and Applications provides the latest information on the development of discrete mathematics in Russia to a world-wide readership. The journal contains papers from the Russian-language journal Diskretnaya Matematika, the only journal of the Russian Academy of Sciences devoted to this field of mathematics. Discrete Mathematics and Applications covers various subjects in the fields such as combinatorial analysis, graph theory, functional systems theory, cryptology, coding, probabilistic problems of discrete mathematics, algorithms and their complexity, combinatorial and computational problems of number theory and of algebra.
The journal is published bimonthly, simultaneously with the Russian edition as a cover-to-cover translation. Issues contain, in addition to original articles and reviews in the above-mentioned subject areas, reviews of books published in and outside Russia and information notes.Articles written in the English-language are most welcome!
- Type of Publication:
Instructions for Authors
Submitting an article
... is done electronically by emailing both a PDF file and the source files (LaTeX) to the Editorial Office at firstname.lastname@example.org.
Contributions submitted to this journal must be written in Russian or English language. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.
... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.
Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.
Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.
Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.
References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.
o Articles in journals:
 A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.
o Articles ahead of print:
 D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.
oBooks and Monographs:
 I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.
 T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.
... will be sent to all authors in due time with a request to carefully check them.
... each author will receive a PDF file of the final version for private use only.
Details on availability and prices of recent back volumes and issues will be provided on request from email@example.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by
Schmidt Periodicals GmbH, Bad Feilnbach
Tel.: (+49) 80 64 – 221
Fax: (+49) 80 64 – 557
(* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)
Discrete Mathematics and Applications is covered by the following abstracting and indexing services:
- EBSCO: Academic Search, Academic Source, Computer Science Index, Military & Government Collection, Science & Technology Collection
- Elsevier: COMPENDEX, Scopus
- Gale/Cengage: Academic One File
- Mathematical Reviews
- Zentralblatt MATH
Valentin F. Kolchin
Valery B. Alekseev
Vladimir N. Chubarikov
Yuri L. Ershov
Mikhail M. Glukhov
Alexander A. Grusho
Grigory I. Ivchenko
Oktai M. Kasim-Zade
Andrei V. Kolchin
Valery B. Kudryavtsev
Yuri I. Medvedev
Boris A. Pogorelov
Eduard A. Primenko
Vladimir N. Sachkov
Boris A. Sevastyanov
Valery E. Tarakanov
Yuri I. Yanov
Yuri I. Zhuravlev
Andrei M. Zubkov
Vladimir A. Emelichev
Igor N. Kovalenko
Yuri I. Matiyasevich
Yuri V. Prokhorov
Lev Ya. Savelyev
Sergei A. Stepanov